# SDR 95ZZZX4389

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N126PF
- Make and model: Piper PA-30
- Aircraft serial: 301122
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 207504
- Condition: Cracked
- Location: Lt Mlg
- Part time: 3,388 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MLG TRUNNION CRACKED AT UPPER WEB WHERE A HOLE HAS BEEN DRILLED FOR A CLAMP.
